Translator Disclaimer
June, 1992 Asymptotic Expansions and Bootstrapping Distributions for Dependent Variables: A Martingale Approach
Per Aslak Mykland
Ann. Statist. 20(2): 623-654 (June, 1992). DOI: 10.1214/aos/1176348649

Abstract

The paper develops a one-step triangular array asymptotic expansion for continuous martingales which are asymptotically normal. Mixing conditions are not required, but the quadratic variations of the martingales must satisfy a law of large numbers and a central limit type condition. From this result we derive expansions for the distributions of estimators in asymptotically ergodic differential equation models, and also for the bootstrapping estimators of these distributions.

Citation

Download Citation

Per Aslak Mykland. "Asymptotic Expansions and Bootstrapping Distributions for Dependent Variables: A Martingale Approach." Ann. Statist. 20 (2) 623 - 654, June, 1992. https://doi.org/10.1214/aos/1176348649

Information

Published: June, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0759.62011
MathSciNet: MR1165585
Digital Object Identifier: 10.1214/aos/1176348649

Subjects:
Primary: 62E20
Secondary: 60F99, 60G44, 60H10, 62M05, 62M09

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.20 • No. 2 • June, 1992
Back to Top